# SDR 01FDEA00895

- Difficulty date: October 17, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 56 LEVEL CORROSION IN FWD CARGO PIT ON LEFT HAND CARGO GUIDE RAIL.
